# SDR ASOA20130427064

- Difficulty date: April 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 22,620 hours, 13,416 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUEL LEAKING FROM THE RT WING. THE AIRCRAFT RETURNED TO SAV WHERE IT LANDED WITHOUT INCIDENT. MX R & R THE FLAPPER VALVE AT RIB 19 OF THE RT WING, LEAK CHECKED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
